# SDR GTIA030037

- Difficulty date: February 3, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - TAILCONE EMERGENCY LIGHTS DO NOT WORK.  REPAIRED BROKEN WIRES, OPS CHECK NORMAL.  (M)
